# SDR ASOA200901073

- Difficulty date: October 1, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 19,124 hours, 16,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BETWEEN CARGO FLOOR PANEL 281LLF AND CARGO DOOR STEP PLATE HAS CRACKS AND MISSING SECTIONS.  REMOVED AND REPLACED SUPPORT WITH NEW IAW SRM 51-41-04.
